Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2010 year

On Bellman"s equations for mean and variance control of a Markov diffusion, Stochastics: An International J. of Probability and Stochastic Processes, Electronic version: 82 (6 Nov 2009), pages unknown. Printed version: Volume 82, Issue 1 February 2010 , pages 41 - 51 DOI: 10.1080/17442500902723567.

Go to publication

Authors: Aivaliotis G., Veretennikov A.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site